MathSciNet Relay Station
MathSciNet bibliographic data
MR1354970 05C60 (05C25 20B25)
Muzychuk, Mikhail Ádám's conjecture is true in the square-free case. J. Combin. Theory Ser. A 72 (1995), no. 1, 118–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement